# SDR C2XA01IA251

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 12024188001
- Condition: Unlatched
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2913, THE CREW REPORTED A NOSE GEAR UNSAFE LIGHT DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RELATCHED THE LEFT HAND FORWARD MAIN LANDING GEAR DOOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
